# SDR ABXA010627

- Difficulty date: November 18, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Damaged
- Location: Nr 2 Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 RIGHT CORE COWL FRAME NAC STA 304.60, NAC WL 75, FOUND DAMAGE ON FRAME.  FABRICATED REPAIR PARTS, INSTALLED AND REPAIRED AREA IAW REA B671-42172MR.
